Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feel head is stuffed-up and cloudy. Have dry mouth. Changed stroke medication. Related?

I am 49 years old and suffered a mini stroke on January 21, 2013. I started taking Plavix 75mg Clopidogrel Bisulfate. Yesterday I renewed my script and was given Apo-Clopidogrel 75mg under that that it reads Clopidogrel Bisulfate. I am allergic to ASA. This morning I thought I was starting with a head cold . My head was stuffed-up, my mouth was dry, and I am feeling a little cloudy. Should I seek medical attention? Cindy Barrette
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
welcome to health care magic,
as per the description of your details, you just had changed the Brand names of the medication but not the original drug..becoz both the names contains same medication, so dont worry about that and , more over the clopidogrel doesnt cause any cold or headache , this may be related to viral infection.

i assume , its not a alarming sign to seek a medical attention , if the problem persisit , consult your treating G.P. also check your blood pressure..
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor